Hello I just started Celexa eight days ago. I'm taking it for horrible anxiety at 20 MG. I've been taking it in the morning and for some reason today when I took it I could not get off the couch and I have been feeling like a zombie all day.. I took it I could not get off the couch and I have been feeling like a zombie all day.. I also take 1mg of Clonopin at night until the Celexa kicks in which I hope to be off the Clonopin. Is it normal to feel this spacey and tired where I could not even move today? Should I take it at night instead? Thank you also has anyone had good luck using Celexa for panic and anxiety?
If the Celexa is too sedating you can take at night, just be sure to take about the same time every day. These side effects should subside soon so hang in there. This is a good medication for anxiety for some people as we are all different. It is a trial and error sort of ordeal finding the right med. Give this one time and remember it takes upwards of a month or so to feel max benefits.
I have been taking citalopram 10mg for about 2 months now, and I am so glad I went on it. I take half in the morning and then the other half 12 hours later, a whole 10mg at one time makes me feel funny and my pupils were huge. Try taking half and half and see if that helps .
Good luck I know it's hard
Laurie did a great job answering. Yes all of this is normal the first few weeks your body adjust to this medication, Then the full benefit of the blood leve, is anywhere from 6 to 8 weeks. Just remember if any of the side effects are to much for you. And yes there are many people that do real good on this medicine Good luck please keep plugging and know your not alone life well ge better. We are always here for you too. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2010 • 4 answers
Posted 8 Apr 2012 • 3 answers
Posted 17 Jun 2013 • 3 answers
Posted 28 May 2014 • 2 answers
Posted 11 Feb 2015 • 1 answer